# SDR 06FDEA1578

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN OEM SHEAR TIE AT BS 520 ABOVE STR 22L.   REPAIRED OEM SHEAR TIE AT BS 520 ABOVE STR 22L IAW SRM 53-10-04.
